# SDR UIEA2018081401689

- Difficulty date: August 12, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,645 hours, 16,558 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT EICAS AFTER LANDING. RESET R FWD WINDOW SWITCH IAW 30-41-00/501. OPS CHECK GOOD, NO EICAS MESSAGE.
